# SDR AC2A075847

- Difficulty date: September 4, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 599 hours
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Part number: 6854255
- Condition: Leaking
- Location: Engine
- Part time: 600 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE IS EXCESSIVELY LEAKING.
